# SDR DALA1010906301

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 87,252 hours, 11,640 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND FRAME ATTACH ANGLE CRACKED AT BS 480 S16R. FABRICATED ATTACH ANGLE AS IAW DWG65B08301 AND INSTALLED IAW SRM 51-10-02.
